Criptografía y curvas elípticas.

José Luis Gómez Pardo

Gaceta de la Real Sociedad Matemática Española (2002)

  • Volume: 5, Issue: 3, page 737-777
  • ISSN: 1138-8927

How to cite

top

Gómez Pardo, José Luis. "Criptografía y curvas elípticas.." Gaceta de la Real Sociedad Matemática Española 5.3 (2002): 737-777. <http://eudml.org/doc/43230>.

@article{GómezPardo2002,
author = {Gómez Pardo, José Luis},
journal = {Gaceta de la Real Sociedad Matemática Española},
language = {spa},
number = {3},
pages = {737-777},
title = {Criptografía y curvas elípticas.},
url = {http://eudml.org/doc/43230},
volume = {5},
year = {2002},
}

TY - JOUR
AU - Gómez Pardo, José Luis
TI - Criptografía y curvas elípticas.
JO - Gaceta de la Real Sociedad Matemática Española
PY - 2002
VL - 5
IS - 3
SP - 737
EP - 777
LA - spa
UR - http://eudml.org/doc/43230
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.